RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 6, Pages 1367–1378 (Mi smj2167)  

This article is cited in 1 scientific paper (total in 1 paper)

Study of flexible algorithmically 1-parametric polyhedra and description of a set of rigid embedded polyhedra

I. G. Maksimov

Krasnogorsk, Moscow reg.

Abstract: Some formulas are given that describe how the lengths of diagonals of algorithmically 1-para-metric polyhedra and their volumes depend on the bending parameter. By way of application, we present flexibility equations and prove the rigidity of an embedded gluing of two suspensions (bipyramids).

Keywords: flexible polyhedron, bending, volume of a polyhedron.

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:6, 1081–1090

Bibliographic databases:

UDC: 514.113+514.772.35
Received: 04.09.2009
Revised: 18.01.2010

Citation: I. G. Maksimov, “Study of flexible algorithmically 1-parametric polyhedra and description of a set of rigid embedded polyhedra”, Sibirsk. Mat. Zh., 51:6 (2010), 1367–1378; Siberian Math. J., 51:6 (2010), 1081–1090

Citation in format AMSBIB
\Bibitem{Mak10}
\by I.~G.~Maksimov
\paper Study of flexible algorithmically 1-parametric polyhedra and description of a~set of rigid embedded polyhedra
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 6
\pages 1367--1378
\mathnet{http://mi.mathnet.ru/smj2167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2797603}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 6
\pages 1081--1090
\crossref{https://doi.org/10.1007/s11202-010-0106-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288180800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78650727324}


Linking options:
  • http://mi.mathnet.ru/eng/smj2167
  • http://mi.mathnet.ru/eng/smj/v51/i6/p1367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:154
    Full text:46
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020